Justin Lacini

Home Teaching

About me:

I'm a Postdoctoral Research Associate in algebraic geometry at Princeton University mentored by Prof. Chenyang Xu. I got my PhD at the University of California, San Diego under the supervision of Prof. James McKernan. Here is my CV.

I am organizing the Algebraic Geometry Preprint Seminar at Princeton University.


Research Interests


Publications

  1. Boundedness of fibers for pluricanonical maps of varieties of general type. Mathematische Annalen (2023), 385, 693–716. https://doi.org/10.1007/s00208-022-02360-5
  2. On the Kawamata–Viehweg vanishing theorem for log del Pezzo surfaces in positive characteristic. (Joint with E. Arvidsson and F. Bernasconi) Compositio Mathematica (2022), 158(4), 750-763. https://doi.org/10.1112/S0010437X22007394
  3. On rank one log del Pezzo surfaces in characteristic different from two and three. Arxiv link (to appear in Advances in Mathematics). Here are the code and the printout for the computer program used in the paper. Link
  4. Logarithmic bounds on Fujita's conjecture. Arxiv link (Joint with L. Ghidelli, to appear in Proceedings of the London Mathematical Society). Here are the code and the printout for the computer program used in the paper. Link

Preprints

  1. Syzygies of adjoint linear series on projective varieties. Arxiv link (Joint with P. Bangere, submitted).

Contact information

Princeton University
Department of Mathematics
320 Fine Hall
Email:

jlacini@princeton.edu